Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hearing loss in left ear. Taking sudafed, got worse. Remedy?

I have been suffering from a lack of hearing in my left ear. It's muffled and sometimes moves across to my right ear. I saw my GP and he told me to take sudafed, which I have done for five days. My hearing has not improved, infact it has got worse. Is there any other remedy I can take? I am teacher and I need my hearing back! Thank you.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
the blockace of ear tubes due to mucus and this is due to alleric infective sinuses sudafed dries the mucus
need to take cap doxycillin 100 mg bd for 10 days as it clears the sinuses faster than other mesdicines
take antiallergic fecofenadine 120 mg bd
liquid antacid bd
apply neomycin h ointment in nose bd and sea water 2 drops in each nose at night continue 3 wk it will definately help you
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor